MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SNAPSECURE 3-WAY FOLEY DEVICE

Medline Industries, LP MEDLINE; SNAPSECURE 3-WAY FOLEY DEVICE
Catalog Number SNAPSECURE3W
Medical Device Problem Codes Failure to Align (2522); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device ¿un-snaps and won¿t re-snap.¿.
 
Additional Manufacturer Narrative
The complaint reported that the snapsecure product was ¿un-snaps and won¿t re-snap¿; the original reporter also stated the customer was ¿having issues with it un snapping causing the foley to move around¿ and that ¿once it un-snaps, the product won¿t re-snap,¿ with no patient harmed and no medical intervention necessary.Medline quality received 1 ea of the reported product in unpackaged, used condition; visual assessment revealed that the hooks were bent backwards and misaligned, and functional testing was conducted by attempting to close the securement device.The reported issue was verified by visual assessment and functional testing because the snapsecure was not able to close due to the misalignment of the hooks and latch.Based on the provided sample and the description of the issue, the likely root cause is a product defect affecting the alignment of the hooks and latch of the device; the manufacturing facility is aware of this issue and improvements to the design of the product are currently in process to prevent hook arms bending/breaking, improve latching engagement, and reduce misalignment.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SNAPSECURE 3-WAY FOLEY DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50946364
Report Number1417592-2026-54234
Device Sequence Number9552071
Product Code EYJ
UDI-Device Identifier10193489102710
UDI-Public10193489102710
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSNAPSECURE3W
Device Lot Number67024044502
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown